Iterative construction of fixed points of nearly asymptotically nonexpansive mappings (JNCA) |
 |
Volume 8
|
Number 1
|
pp. 61-79
|
|
|
Iterative construction of fixed points of nearly asymptotically nonexpansive mappings |
R. P. Agarwal, Donal O'Regan and D. R. Sahu |
|
|
|
Key words |
Mathematices Subject Classification |
Asymptotic regularity, asymptotically nonexpansive mapping, Mann iteration, nearly Lipschitzian mapping |
Primary 47H09, 47H105 |
|
|
|
|
|
|
|
|
Copyright© 2011 Yokohama Publishers |
|